# SDR CA000501019

- Difficulty date: April 11, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 737242C
- Aircraft time: 78,405 hours
- Engine: Pwa JT8D9A
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB CREW OBSERVED ON INTERMITTENT NR 2 ENG FIRE WARNING ILLUMINATION. A/C RETURNED. WIRE UNDER RT ENGINE ANTI SLAVE FOUND CHAFED. WIRE REPAIRED. CRUSH WASHERS UNDER FIRE LOOP CONNECTORS MISSING, REPLACED. FIRE LOOP TOUCHING LOWER COWL, REPOSITIONED. SYS SERVICEABLE.
